Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 22, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 22, 2010, 8:20 PM MDT for El Paso County, Colorado. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2010, 8:20 PM MDT (02:20 UTC)
- Expired
- Apr 22, 2010, 9:15 PM MDT
- In force
- 55 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:29 PM MDT | HAIL 0.75 | 4 N Peterson Afb, CO | |
| Apr 22, 8:30 PM MDT | HAIL 1.25 | 2 Nnw Peterson Afb, CO | |
| Apr 22, 8:33 PM MDT | HAIL 1 | 5 E Colorado Springs, CO | |
| Apr 22, 9:24 PM MDT | HAIL 0.75 | 4 Nnw Schriever Afb, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS55 KPUB 230220
SVRPUB
COC041-230315-
/O.NEW.KPUB.SV.W.0022.100423T0220Z-100423T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
820 PM MDT THU APR 22 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 915 PM MDT
* AT 820 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PETERSON AFB...OR 6 MILES EAST OF COLORADO
SPRINGS...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON...SCHRIEVER AFB...PEYTON AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3912 10426 3891 10415 3873 10474 3890 10485
3913 10453
TIME...MOT...LOC 0221Z 244DEG 16KT 3886 10469
WIND...HAIL <50MPH 1.00IN
$$2 follow-up statements
345
WWUS55 KPUB 230239
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
839 PM MDT THU APR 22 2010
COC041-230315-
/O.CON.KPUB.SV.W.0022.000000T0000Z-100423T0315Z/
EL PASO CO-
839 PM MDT THU APR 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN EL
PASO COUNTY UNTIL 915 PM MDT...
AT 834 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR EAST CENTRAL COLORADO SPRINGS...MOVING
NORTHEAST AT 10 MPH.
IN ADDITION...AT 833 PM HAIL 1 INCH IN DIAMETER WAS REPORTED 5 MILES
EAST OF COLORADO SPRINGS WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON...SCHRIEVER AFB...PEYTON AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3874 10470 3892 10483 3913 10453 3912 10426
3891 10415
TIME...MOT...LOC 0237Z 241DEG 10KT 3885 10466
WIND...HAIL <50MPH 1.00IN
$$734
WWUS55 KPUB 230251
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
851 PM MDT THU APR 22 2010
COC041-230315-
/O.CON.KPUB.SV.W.0022.000000T0000Z-100423T0315Z/
EL PASO CO-
851 PM MDT THU APR 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN EL
PASO COUNTY UNTIL 915 PM MDT...
AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR EAST CENTRAL COLORADO SPRINGS...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
EXTREME EAST CENTRAL COLORADO SPRINGS...FALCON...SCHRIEVER
AFB...PEYTON AND CALHAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3876 10465 3893 10480 3913 10453 3912 10426
3891 10415
TIME...MOT...LOC 0251Z 239DEG 9KT 3886 10464
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:14 PM MDT, 5 hours 6 minutes earlier.
Area forecast discussion, Apr 22, 3:14 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 314 PM MDT THU APR 22 2010 .SHORT TERM... (TONIGHT AND FRIDAY) CURRENTLY...SEVERE WEATHER EVENT UNDERWAY ON THE PLAINS WITH TORNADO PRODUCING SUPERCELLS REPORTED. SURFACE LOW LOCATED NEAR KPUB AT 2130Z WITH WARM FRONT LIFTING NORTH ALONG THE ARKANSAS RIVER ALLOWING BEST INSTABILITY TO POOL ALONG AND NORTH OF THE BOUNDARY. 0-6KM SHEARS MAXIMIZED NORTH OF THE WARM FRONT...AS EASTERLY SURFACE WINDS GUST TO 30 KNOTS...BOOSTING SHEAR ABOVE 50 KNOTS. DRIER AIR HAS PUSHED EAST AND COVERS MUCH OF THE EASTERN PLAINS SOUTH OF THE ARKANSAS RIVER...WITH DRYLINE PUSHING NEARLY TO THE KS BORDER AT 2030Z. NOT SEEING MUCH CONVECTION OVER THE MOUNTAINS CURRENTLY...THOUGH PRECIP IS BEGINNING TO DEVELOP OVER NEW MEXICO AHEAD OF THE UPPER JET. SURFACE LOW REMAINS IN THE VICINITY OF KPUB THROUGH THE NIGHT AS UPPER LOW EJECTS INTO SERN CO BY FRI MORNING. EXPECT SEVERE THREAT TO SHIFT MAINLY NORTH AND EAST OF THE AREA DURING THE EVENING...AS INSTABILITY GETS PUSHED INTO NORTHEAST COLORADO. BEST UPWARD MOTION SHIFTS WESTWARD TO THE CENTRAL AND EASTERN MOUNTAINS OVERNIGHT WITH SNOW LEVELS FALLING BELOW 9000 FEET BY MORNING. QPF VALUES FROM NAM AND GFS BOTH SUGGEST WARNING CRITERIA SNOWFALL POSSIBLE LATE TONIGHT AND ESPECIALLY FRIDAY OVER THE RAMPART/SAWATCH/MOSQUITO RANGES AND PIKES PEAK...SO WILL HOIST A WINTER STORM WARNING FOR HIGHER ELEVATION ZONES. WILL SEE SOME SNOW AS LOW AS 7000 FEET OVER THE PALMER DIVIDE...THOUGH NOT SURE IF ACCUMULATIONS WILL BE ENOUGH FOR HIGHLIGHTS. OTHER AREA TO WATCH IS OVER THE WET MOUNTAINS...AS NAM HITS THE EAST SLOPES HARD EARLY FRI MORNING. IN GENERAL EXPECT COOL UNSETTLED WEATHER THROUGH THE DAY FRIDAY...WITH WIDESPREAD SHOWERS OVER LOWER ELEVATIONS AND HIGHER ELEVATION SNOWS. .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) A MIX OF WINTER WEATHER AND SPRINGTIME CONVECTION SPELLS A CONTINUATION OF UNSETTLED CONDITIONS FOR THE FORECAST AREA THROUGH THE EXTENDED PERIOD. FRIDAY NIGHT THROUGH SATURDAY...MODELS AGREE ON PLACING THE UPPER LOW OVER THE SE CORNER OF COLORADO FRI NIGHT...THEN TRACK IT EASTWARD ACROSS KS THROUGH SAT. THIS WILL KEEP WRAPAROUND NORTHERLY FLOW IN PLACE FOR THE CWA. SCATTERED TO LIKELY POPS THROUGH FRI NIGHT LOOKS REASONABLE...THEN AS THE LOW PULLS AWAY ON SAT GRIDS REFLECT A GRADUAL DECREASING OF PROBABILITY AND COVERAGE...WITH FINALLY JUST SOME ISOLATED SHOWERS FOR THE CENT MTS SAT NIGHT. EXPECT EXTENSIVE CLOUD COVER AND COOLER AFTN MAX TEMPS IN THE 50S TO RIGHT AROUND 60 F. SUNDAY...NW FLOW ALOFT SETTLES IN BEHIND THE DEPARTING SYSTEM...BUT THE FORECAST WARMING NOW LOOKS TO BE VERY TEMPORARY. ISOLATED SHOWERS CONTINUE FOR THE CENT MTS...BUT THE EXTENDED MODELS PERSIST IN BRINGING AN UPPER DISTURBANCE DOWN ACROSS THE N ROCKIES SUN EVE. IN FACT...GFS AND ECMWF MODELS ARE NOW IN VERY CLOSE AGREEMENT IN PLACEMENT OF THIS FEATURE...SO DECIDED TO INTRODUCE ISOLATED POPS ALONG THE PALMER DVD SUNDAY NIGHT. OTHERWISE...MOST AREAS WILL STAY DRY WITH MAX TEMPS IN THE 60S PUSHING 70 F. MONDAY AND TUESDAY...TEMPORARY RIDGING OVER THE 4 CORNERS OUT AHEAD OF THE NEXT LOW PRES SYSTEM THAT WILL MOVE ONSHORE ACROSS CA TUE MORNING. HOWEVER...THE UPPER DISTURBANCE FROM SUNDAY WILL RETREAT ACROSS THE CENTRAL US ON MON...BUT NOT BEFORE COLD SFC HI PRES PUSHES INTO EASTERN CO. THIS SHOULD KEEP THE EASTERN PLAINS OF CO CLOUDY AND COOLER WITH AT LEAST AN ISOLATED SHOT OF SOME PCPN. ADJUSTED TEMP AND POP GRIDS TO INDICATE THIS. WEDNESDAY AND THURSDAY...THE NEXT UPPER LOW SYSTEM MOVES ONSHORE AND STAGNATES OVER THE GREAT BASIN REGION...WITH AN INDICATION THAT IT ELONGATES AND PERHAPS ENCOMPASSES THE WESTERN THIRD OF THE COUNTRY. NO CHANGES AT THIS TIME...BUT LOGICAL TRENDING WOULD BE FOR AN INCREASE IN W-SW FLOW ACROSS THE STATE...AS WELL AS POPS ALONG THE CONTDVD. MOORE && .AVIATION... LOW LEVELS HAVE DRIED OVER THE MOUNTAINS AND AT KALS AND KPUB...SO WILL REMOVE TSRA MENTION THROUGH THE EVENING. STILL SOME THREAT OF STORMS AT KCOS...SO WILL KEEP VCTS THROUGH MID EVENING. AS UPPER LOW LIFTS NORTH ACROSS THE AREA OVERNIGHT...EXPECT SHOWERS TO SPREAD BACK SOUTH OVER MOST OF THE AREA BY 12Z FRIDAY. WIDESPREAD RAIN AND MOUNTAIN SNOW WILL PRODUCE FAIRLY SOLID MVFR CONDITIONS ACROSS MOST OF SOUTHERN COLORADO ON FRIDAY...WITH AREAS OF IFR CONDITIONS OVER THE HIGHER TERRAIN DUE TO LOW VISIBILITY IN SNOW SHOWERS. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM MDT SATURDAY FOR COZ061-063. WINTER STORM WARNING FROM 9 PM THIS EVENING TO 9 AM MDT SATURDAY FOR COZ058>060-081-082. && 10/27
Hazardous weather outlook, Apr 22, 7:59 PM MDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 759 PM MDT THU APR 22 2010 COZ058>089-093>099-240200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 759 PM MDT THU APR 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS...PRODUCING GUSTY WINDS...CLOUD TO GROUND LIGHTING AND SMALL HAIL WILL BE POSSIBLE THROUGH MIDNIGHT...MAINLY ACROSS TELLER AND EL PASO COUNTIES. A STRONG AND SLOW MOVING UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK ACROSS THE AREA FROM TONIGHT THROUGH EARLY SATURDAY MORNING...PRODUCING OCCASIONAL MODERATE TO HEAVY SNOW AND BLOWING SNOW OVER THE CENTRAL MOUNTAINS AND ACROSS TELLER COUNTY...ESPECIALLY LATE TONIGHT THROUGH THE DAY FRIDAY. SNOW ACCUMULATIONS OVER A FOOT ARE LIKELY BY MIDDAY SATURDAY...MAINLY ABOVE 9000 FEET. OVER THE PALMER DIVIDE AND NORTHERN EL PASO COUNTY...RAIN MAY CHANGE TO SNOW LATE TONIGHT AND AGAIN FRIDAY NIGHT...WITH 2 TO 4 INCHES OF HEAVY WET SNOW POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA MONDAY THROUGH WEDNESDAY...WITH THE BEST COVERAGE EXPECTED OVER THE HIGHER TERRAIN. THE MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH...WITH SMALL HAIL UP TO 1/2 INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY LATE TONIGHT AND EARLY FRIDAY MORNING OVER THE CENTRAL MOUNTAINS...PIKES PEAK AND TELLER COUNTY. 50/10
In the hours before
Local storm report, Apr 22, 3:42 PM MDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
342 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 E1.75 INCH KIOWA CO TRAINED SPOTTER
&&
JCERULocal storm report, Apr 22, 7:07 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
707 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 5 SW EADS 38.43N 102.84W
04/22/2010 M1.00 INCH KIOWA CO TRAINED SPOTTER
&&
KTLocal storm report, Apr 22, 7:08 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL 1 NE FORT LYON 38.11N 103.14W
04/22/2010 M1.25 INCH BENT CO TRAINED SPOTTER
0108 PM TORNADO 6 SE LAS ANIMAS 38.01N 103.15W
04/22/2010 BENT CO TRAINED SPOTTER
CORRECTED TIME OF TOUCHDOWN 108 PM MDT.
0110 PM TORNADO 4 ENE LAS ANIMAS 38.09N 103.16W
04/22/2010 BENT CO TRAINED SPOTTER
CONDENSATION CONE ON GROUND.
0115 PM TORNADO 5 WSW JOHN MARTIN RESER 38.04N 103.12W
04/22/2010 BENT CO TRAINED SPOTTER
0148 PM TORNADO 7 NNW HASTY 38.21N 102.99W
04/22/2010 BENT CO NWS EMPLOYEE
0151 PM TORNADO 8 N HASTY 38.23N 102.98W
04/22/2010 BENT CO NWS EMPLOYEE
WELL DEFINED CONE ON THE GROUND.
0211 PM HAIL 5 SW EADS 38.43N 102.84W
04/22/2010 M1.00 INCH KIOWA CO TRAINED SPOTTER
0221 PM HAIL 4 NNW GRANADA 38.12N 102.34W
04/22/2010 M0.75 INCH PROWERS CO TRAINED SPOTTER
0232 PM TORNADO 7 W SWEETWATER RESERVOI 38.36N 102.88W
04/22/2010 KIOWA CO NWS EMPLOYEE
0236 PM TORNADO 7 WNW SWEETWATER RESERV 38.40N 102.87W
04/22/2010 KIOWA CO NWS EMPLOYEE
TWO TORNADOES ON THE GROUND.
0247 PM TORNADO 5 SW EADS 38.44N 102.85W
04/22/2010 KIOWA CO CO-OP OBSERVER
0249 PM TORNADO 3 SW EADS 38.45N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 SOUTH OF HIGHWAY 96
0254 PM TORNADO 2 W EADS 38.48N 102.82W
04/22/2010 KIOWA CO TRAINED SPOTTER
NEAR COUNTY ROAD 36 CROSSING HIGHWAY 96 MOVING NORTH
NORTHEAST.
0311 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 M0.88 INCH KIOWA CO TRAINED SPOTTER
0318 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 E1.25 INCH KIOWA CO TRAINED SPOTTER
0320 PM HAIL HASWELL 38.45N 103.16W
04/22/2010 E1.75 INCH KIOWA CO TRAINED SPOTTER
&&
KTSpecial weather statement, Apr 22, 8:14 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 814 PM MDT THU APR 22 2010 COZ084-085-230245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 814 PM MDT THU APR 22 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...COLORADO SPRINGS. AT 811 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTRAL COLORADO SPRINGS...OR NEAR COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... EAST CENTRAL COLORADO SPRINGS. FALCON. BLACK FOREST. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 22, 8:16 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
816 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL 4 E COLORADO SPRINGS 38.83N 104.75W
04/22/2010 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
JCERULocal storm report, Apr 22, 8:17 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
817 PM MDT THU APR 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL 5 ESE COLORADO SPRINGS 38.81N 104.74W
04/22/2010 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 69 min |
| Apr 23, 2:32 AM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Huerfano, Las Animas, Pueblo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.